# SDR SJ3R021444

- Difficulty date: November 18, 2006
- Submitted: November 18, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: D7745
- Condition: Broken
- Location: Propeller Blade
- Component: Propeller, Hartzl, HCE4A3J
- Component part number: HCE4A3J
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE POSITION 4, S/N 1091 THRUST BEARING BROKEN.  DAMAGE TO PROPELLER HUB BLADE SOCKET NR 4  IS BEYOND REPAIRABLE LIMITS.  MFG SB 287 HAS NOT BEEN PERFORMED ON THIS PROPELLER.
